# SDR DALA2022120607799

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,689 hours, 19,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Damaged
- Location: Arming Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 R1 DOOR WOULD NOT ARM.   R/R R1 DOOR ARMING LEVER PAWL IAW B767-300 AMM 52-11. (9164472)
